# SDR SWIA2019030845616

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 25,898 hours, 15,709 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Missing
- Location: Nr 3 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 MAIN WHEEL MISSING LUG NUTS AND BOLTS. (INSP)REMOVED AND REPLACED P/N 5013641 SN FEB03-0776 4 WHEEL BOLTS. PART OF AN ADVERSE TREND IN BROKEN OR MISSING BOLTS AND IDENTIFIED AS DEFECTIVE MS21250-08034. THESE FASTENER LOTS HAVE BEEN QUARANTINED.
